# SDR C2XA10IA315

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 15,736 hours, 8,785 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 3094343
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2347 THE CREW REPORTED THE PITCH TRIM TO BE INOPERATIVE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE F/O'S PITCH TRIM SWITCH, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
